MathSciNet Relay Station
MathSciNet bibliographic data
MR110104 (22 #987) 57.00
Bott, Raoul The stable homotopy of the classical groups. Ann. of Math. (2) 70 1959 313–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement